MathSciNet Relay Station
MathSciNet bibliographic data
MR55280 (14,1052b) 02.0X
McNaughton, Robert Some formal relative consistency proofs. J. Symbolic Logic 18, (1953). 136–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement